Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 187, NWS Jackson, MS

June 10, 2015Clarke County, Lauderdale County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 10, 2015, 4:58 PM CDT for Clarke County, Lauderdale County, Mississippi. It was in force for 42 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2015, 4:58 PM CDT (21:58 UTC)
Expired
Jun 10, 2015, 5:40 PM CDT
In force
42 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clarke County, MS, Lauderdale County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 130 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 5:05 PM CDTTSTM WND DMGSnell, MSONE TREE DOWN IN SNELL.
Jun 10, 5:05 PM CDTNON-TSTM WND DMGSnell, MSONE TREE DOWN IN SNELL.
Jun 10, 5:36 PM CDTTSTM WND DMG3 Nw Stonewall, MSTWO TREES DOWN IN ENTERPRISE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.0 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2015-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 382 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2015-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
382 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
1190 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

979 
WUUS54 KJAN 102158
SVRJAN
MSC023-075-102300-
/O.NEW.KJAN.SV.W.0187.150610T2158Z-150610T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
458 PM CDT WED JUN 10 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CLARKE COUNTY IN EAST CENTRAL MISSISSIPPI...
  SOUTHERN LAUDERDALE COUNTY IN EAST CENTRAL MISSISSIPPI...

* UNTIL 600 PM CDT

* AT 458 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR ALAMUCHA TO NEAR MEEHAN...MOVING SOUTH AT 10
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  INCREASE AROUND 505 PM CDT.
  SNELL AROUND 545 PM CDT.
  STONEWALL AROUND 600 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3204 8846 3209 8883 3229 8889 3232 8842
TIME...MOT...LOC 2158Z 351DEG 7KT 3229 8843 3229 8885 

HAIL...1.00IN
WIND...60MPH
 
$$

BYB
2 follow-up statements
603 
WWUS54 KJAN 102218
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
518 PM CDT WED JUN 10 2015

MSC023-075-102300-
/O.CON.KJAN.SV.W.0187.000000T0000Z-150610T2300Z/
CLARKE MS-LAUDERDALE MS-
518 PM CDT WED JUN 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHERN CLARKE AND SOUTHERN LAUDERDALE COUNTIES...

AT 518 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SNELL TO NEAR SAVOY...MOVING SOUTH AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  SNELL AROUND 525 PM CDT.
  SABLE AROUND 545 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3230 8878 3226 8858 3227 8843 3204 8846
      3209 8883 3229 8889
TIME...MOT...LOC 2218Z 339DEG 12KT 3218 8844 3225 8884 

HAIL...1.00IN
WIND...60MPH
 
$$

BYB
131 
WWUS54 KJAN 102240
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
540 PM CDT WED JUN 10 2015

MSC023-075-102250-
/O.CAN.KJAN.SV.W.0187.000000T0000Z-150610T2300Z/
CLARKE MS-LAUDERDALE MS-
540 PM CDT WED JUN 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLARKE AND SOUTHERN
LAUDERDALE COUNTIES IS CANCELLED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
JACKSON.

LAT...LON 3230 8878 3226 8858 3227 8843 3204 8846
      3209 8883 3229 8889
TIME...MOT...LOC 2238Z 351DEG 7KT 3214 8843 3221 8883 

$$

BYB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:41 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jun 10, 3:41 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
341 PM CDT WED JUN 10 2015

.DISCUSSION...

SHORT TERM (TONIGHT THROUGH SATURDAY)...AFTERNOON SATELLITE SHOWS
SCT CU FIELD ACROSS AREA WITH WIDELY SCATTERED STORMS DEVELOPING IN
SEVERAL SPOTS. CONVECTION SHOULD GRADUALLY CONTINUE TO DEVELOP
THROUGH AFTERNOON PARTICULARLY OVER SOUTH AND EAST WHERE INFLUENCE OF
MID/UPPER SHEAR ZONE EXISTS. TEMPS HAVE RISEN TO AROUND 90F...AND
SPC MESOANALYSIS SHOWS STRONGEST INSTABILITY OVER WRN AREAS AGAIN
THIS AFTERNOON WHERE SBCAPE VALUES ARE NEAR 4000 J/KG. COULD BE A
FEW PULSE SEVERE STORMS PRIMARILY IN THIS AREA THROUGH LATE
AFTERNOON...BUT AS MENTIONED THIS MORNING DOES NOT APPEAR TO WARRANT
MENTION IN HWO. ONLY SUBTLE CHANGES EXPECTED IN OVERALL PATTERN
THROUGH THURSDAY NIGHT AS WEAK MID/UPPER LEVEL LOW DROPS SW INTO NW
GULF AND STRONGER MID LEVEL SYSTEM DROPS INTO SOUTHERN PLAINS...
RESULTING IN DEEPER MOISTURE GRADUALLY INCREASING ACROSS OUR AREA.
THIS WILL RESULT IN SLIGHTLY HIGHER POPS ON THU WITH POPS TRENDING
HIGHER IN THE SE AREAS.

FRIDAY INTO SATURDAY WILL SEE PATTERN CONTINUE TO EVOLVE...WITH
LOW/MID LEVEL BERMUDA HIGH STRENGTHENING NEAR SE CONUS COAST. THIS
WILL RESULT IN INCREASING LOW/MID LEVEL SOUTHERLY FLOW ACROSS OUR
AREA...WHICH WILL ENABLE ANOMALOUSLY HIGH TROPICAL MOISTURE OVER
SOUTHERN GULF OF MEXICO TO BE PULLED NORTH INTO OUR AREA. AXIS OF
GREATEST MOISTURE AND MOISTURE TRANSPORT WILL BE FOCUSED IN WESTERN
AREAS...WHERE BY SAT AFTERNOON GFS/EC SHOW PW VALUES REACHING NEAR
2.25 INCHES...WHICH WOULD BE NEAR DAILY MAX FOR MID JUNE. DISTURBANCES
ROTATING AROUND THE PERIPHERY OF THE HIGH TO OUR EAST WILL RESULT IN
WAVES OF SHRA/TSRA DEVELOPMENT IN THIS ENVIRONMENT. EVEN THOUGH FLOW
WILL BE INCREASING IT WILL GENERALLY BE UNIDIRECTIONAL AND SIMILAR IN
STRENGTH...MEANING THAT CORFIDI VECTOR MAGNITUDES WILL BE SMALL...
GENERALLY AOB 15 KT. HENCE COULD BE SLOW MOVING...TRAINING AND
EFFICIENT SHRA/TSRA WITH SOME FLOODING ISSUES...AGAIN MAINLY IN WEST
WHERE ANTECEDENT CONDITIONS ARE ALSO MORE CONCERNING FOR FLOOD
ISSUES. WILL ALSO NEED TO MONITOR POTENTIAL FOR SOME GUSTY STORMS AS
850 MB FLOW IS FORECAST TO INCREASE TO 30-40 KT AT TIMES WHICH COULD
RESULT IN GUSTS DUE TO MOMENTUM TRANSPORT EVEN WITH WEAKER
INSTABILITY AND LAPSE RATES.

AS FAR AS TEMPERATURES...GENERALLY SEASONAL TEMPS EXPECTED AND BC MOS
BLEND SEEMS FINE.

LONG TERM (SUNDAY THROUGH WEDNESDAY)...PATTERN OF FRIDAY/SATURDAY
WILL GENERALLY CONTINUE INTO SUNDAY WITH LITTLE CHANGE. EXPECT HIGH
POPS WITH GREATEST POPS AND THREAT FOR HEAVIER QPF IN WESTERN AREAS.
NEXT EVOLUTION IN THE PATTERN COMES DURING THE EARLY TO MIDDLE PART
OF NEXT WEEK AS BERMUDA HIGH STRENGTHENS EVEN FURTHER AND BUILDS MORE
TO THE W INTO ARKLAMISS. THIS WILL RESULT IN BETTER MOISTURE BEING
SHUNTED MORE TO OUR WEST...HENCE AN ASSOCIATED LOWERING OF POPS WITH
CONVECTION BECOMING MORE TYPICALLY DIURNAL IN NATURE. LOW LEVEL TEMPS
WILL ALSO CONTINUE TO WARM...WITH 925 AND 850 MB TEMPS IN MODELS
SUPPORTING MID 90S IN MANY AREAS BY THE MIDDLE OF NEXT WEEK. CURRENT
MAX TEMP GUIDANCE FROM MODELS IS NOT QUITE THIS WARM...BUT BUMPED UP
MAXES A DEG OR TWO TUE/WED...ESPECIALLY IN THE EAST WHERE RAINFALL
HAS BEEN BELOW NORMAL OVER THE LAST SEVERAL WEEKS THUS POSSIBLY
SUPPORTING GREATER DIURNAL RANGES. LOW LEVEL TEMPS SHOULD ALSO BE
WARMEST THIS AREA ALONG WITH LEAST CHANCE FOR RAINFALL CLOSER TO MID
LEVEL HIGH. /AEG/

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL FOR NEARLY ALL OF THIS TAF
PERIOD. FOR THE REST OF THE AFTERNOON THERE WILL BE SOME ISO/SCT
CONVECTION OCCURRING AND WILL HAVE TO AMD SITES WHERE ACTIVITY GETS
CLOSE TO. OVERNIGHT LOOK FOR A SITE OR TWO TO SEE A BRIEF PERIOD OF
MVFR VIS WITH HBG HAVING SOME POTENTIAL FOR AN MVFR CEILING BY 11Z.
/CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       69  89  70  86 /  21  33  27  55
MERIDIAN      68  87  69  87 /  27  37  29  53
VICKSBURG     70  90  70  87 /  17  27  23  54
HATTIESBURG   70  90  69  87 /  33  47  34  57
NATCHEZ       70  88  69  86 /  24  33  20  56
GREENVILLE    72  91  72  88 /  10  20  11  45
GREENWOOD     71  90  71  87 /  12  23  20  52

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

AEG/CME
Hazardous weather outlook, Jun 10, 2:29 PM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
229 PM CDT WED JUN 10 2015

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
111930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
229 PM CDT WED JUN 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

CME

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Jun 10, 11:56 AM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1156 AM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             1 SW DARNELL            32.67N 91.47W
06/09/2015  E1.25 INCH       WEST CARROLL       LA   POST OFFICE

            SOME HAIL DAMAGE OCCURRED BUT NO SPECIFIC INFORMATION AND
            THE HAIL MAY HAVE BEEN LARGER.

&&

CME
Special weather statement, Jun 10, 2:27 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
227 PM CDT WED JUN 10 2015

MSZ045-046-101945-
NESHOBA MS-KEMPER MS-
227 PM CDT WED JUN 10 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN KEMPER AND
SOUTHEASTERN NESHOBA COUNTIES UNTIL 245 PM CDT...

AT 227 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR HERBERT SPRINGS...OR 15 MILES SOUTHEAST OF PHILADELPHIA...MOVING
SOUTHEAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  DAMASCUS AROUND 240 PM CDT.

LAT...LON 3258 8881 3259 8897 3273 8897 3269 8876
      3258 8876
TIME...MOT...LOC 1927Z 299DEG 8KT 3264 8889

CME
Local storm report, Jun 10, 4:48 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
448 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     TSTM WND GST     MERIDIAN                32.38N 88.71W
06/10/2015  M74 MPH          LAUDERDALE         MS   ASOS

            64 KNOT PEAK WIND GUST MEASURED AT MERIDIAN KEY FIELD

&&

BRYANT
Local storm report, Jun 10, 4:53 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
453 PM CDT WED JUN 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             MERIDIAN                32.38N 88.71W
06/10/2015  E1.00 INCH       LAUDERDALE         MS   BROADCAST MEDIA

            QUARTER SIZE HAIL REPORTED IN THE WEST SIDE OF THE CITY

&&

BRYANT

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 2:27 PM CDTSpecial Weather StatementJANKemper18 min
Jun 10, 4:13 PM CDTSevere Thunderstorm WarningJANLauderdale47 min
Jun 10, 5:13 PM CDTSpecial Weather StatementJANWinston32 min
Jun 10, 5:19 PM CDTSpecial Weather StatementJANAttala26 min
Jun 10, 5:42 PM CDTSevere Thunderstorm WarningJANAttala48 min
Jun 10, 6:25 PM CDTSevere Thunderstorm WarningJANLeake50 min
Jun 10, 6:28 PM CDTSpecial Weather StatementJANAdams32 min
Jun 10, 6:41 PM CDTSpecial Weather StatementJANScott34 min
Jun 10, 6:57 PM CDTSpecial Weather StatementJANRankin33 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.